I have been taking Tramadol for over a year now for chronic pain, I currently only take one 50mg pill a day, but I have noticed that within the past few months my hair is starting to thin pretty badly. I was put on Synthroid for my thyroid about two months ago, and currently take Humira for RA and Yaz as well. My hair seems to have gotten worse within the past month or so. Could this be from the length of time I have been on tramadol?
It is more than likely the Yaz which is hormones. You need to start taking iron, zinc and a great multi vitamin.Your hair will start looking better.
BTW: Never use the same shampoo every day. Mix it up. As for conditioner, just condition the ends, never the scalp.
Hope this helps
yes the tramadol started your hair loss and your other meds just added to it. I have been on tramadol for 10 years. After takin it for the first year and a half thats when my hair started falling out and that was the only med i was on for 9 years and my hair just got thinner and thinner in that 9 years. 6 months ago i started taking vitamins and it has helped but its not gonna stop falling out as long as i keep takin the tramadol this is why i looked for a site like this to see if anyone else was having the same problem as me. some people take tramadol and it doesnt thin their hair but medicines affect people differently... well i know for a fact that im not taking it anymore i new it was this med that was causing it i havnt had any all day and i feel fine and i take 300 mg a day... some people have withdrawls n some people dont i was on heavy narcotics for 3 yrs in the 90's from a bad car wreck n i just stopped n i never had and prob... well best of luck i hope this helps...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2010 • 1 answer
Posted 31 May 2013 • 2 answers
Posted 19 Jul 2014 • 2 answers
Posted 16 May 2016 • 1 answer
I have thinning hair & I started to take Aleve for back pain & I noticed more hair loss so I stopped
Posted 2 days 12 hours ago • 0 answers